# SDR REXA2020113000798

- Difficulty date: November 15, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 28,576 hours, 19,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035657001
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT OUTBOARD FLOOR SILL BETWEEN FS 985.00 TO FS 1000 IS CORRODED IN SEVERAL LOCATIONS, LT SIDE.  CW ENDEAVOR AIR EA CRJ953-10919 REV IR DATED 10-28-20 FOR AFT CARGO OUTBOARD FLOOR SILL BETWEEN FS 985.00 TO FS 1000.
